# SDR MASA200500603

- Difficulty date: July 29, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 11,001 hours, 10,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2829 GSP.  NR 2 AND NR 3 FLOOR PROXIMITY EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  CONTACT MX RESET THE EMERGENCY LIGHT SYSTEM AND NO FURTHER DEFECTS WERE NOTED.
